MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the device tore during toggling.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-1588btb-2j).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.Due to device contamination, only a visual evaluation was performed.Photographic evidence provided for device ar-1588rtt2, batch number 15362389, showed that the white sutures were frayed and torn.Based on the available information¿which may include the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex determined the most probable cause of the reported issue.The most likely root cause is attributed to user error, specifically the application of excessive force during suture passing, tightening, or tensioning.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22885582
Report Number1220246-2025-03628
Device Sequence Number4915659
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)241216(17)291130(10)15362389
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15362389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown